# SDR ASOA2013041003344

- Difficulty date: March 26, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOOST PUMP HOLE FAILS NDT WITH AN INDICATION ON AFT SIDE OF HOLE WITH MULTIPLE INDICATING, SOME 50 PERCENT SCREEN HEIGHT (ON LANDING).  REPAIRED IAW REO 601R-57-21-1900.  MAJOR REPAIR.
